>
pronto-shop Best Quality, Best Price
close
shopping_cart
Cold, Flu & Allergy / Motrin / Flash Sale / Dual Action With TYLENOL, IBuprofen & acetaminophen
Dual Action With TYLENOL, IBuprofen & acetaminophen
Product ID: 84017
Brand: Motrin
Item Name: Dual Action With TYLENOL, IBuprofen & acetaminophen
Size: 120 ct
Current Price: $ 14.09
Unit Price: $0.12 / ct
Additional Properties:

Flash Sale

Description: Motrin Dual Action with Tylenol 2-in-1 pain reliever tablets with the two medicines Ibuprofen and Acetaminophen for relief from minor aches and pains. The pain relief tablets temporarily relieves minor aches and pains due to headache toothache backache menstrual pains menstrual cramps muscle aches and minor pain of arthritis. The dual action over the counter oral pain reliever combines two medicines for fast effective relief. Each tablet contains 250 mg acetaminophen plus 125 mg NSAID ibuprofen (nonsteroidal anti-inflammatory drug). Adults and children 12 years of age and older should take two Motrin Dual Action with Tylenol tablets every eight hours while symptoms persist. Motrin Dual Action with Tylenol contains acetaminophen. Severe liver damage may occur if you take with other drugs containing acetaminophen. Directions Do not take more than directed Adults and children 12 years and over Take 2 tablets every 8 hours while symptoms persist Children under 12 years Ask a doctor Do not take more than 6 tablets in 24 hours, unless directed by a doctor Other information Read all warnings and directions before use. Keep carton. Store at 20-25C (68-77F) Avoid excessive heat above 40C (104F) Questions? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect) or visit www.motrin.com .
Features: FSAHSA
Ingredients: Inactive Ingredients: Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Crospovidone, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Pregelatinized Starch, Stearic Acid, Sucralose, Talc, Titanium Dioxide
Warnings And Restrictions: Do not use with other medicines containing ACETAMINOPHEN; can cause liver damage.
Availability: In-Stock

Reviews

There are no reviews for this product yet. Be the first who leaves it.
Cart
Your cart is empty!
Please check if we deliver to your area.
© 2018-2025 Pronto Home Delivery. All Rights Reserved.